Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 71-79
http://dx.doi.org/10.1155/S0161171286000091

On some spaces of summable sequences and their duals

Department of Mathematics, Auburn University, 36849, Alabama, USA

Received 18 May 1984; Revised 11 March 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geraldo Soares de Souza and G. O. Golightly, “On some spaces of summable sequences and their duals,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 71-79, 1986. https://doi.org/10.1155/S0161171286000091.